Mississippi, 2003Flash Flooding and Hail in Mississippi, February 21 to 23, 2003
February 21 to 23, 2003 · NWS JAN · 36 events in 21 counties and zones
27 flash flood, 5 hail, 4 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $214,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 21, 2:14 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Feb 21, 2:14 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
205 AM CST FRI FEB 20 2002
...FORECAST CONCERNS REMAIN THE AMOUNT OF RAINFALL TODAY AND THE
SEVERE WEATHER EVENT SHAPING UP FOR TONIGHT...
LOCAL 88-DS ARE ALREADY LIT UP THIS MORNING WITH MODERATE RAIN
FALLING ACROSS THE WHOLE CWA. THE HEAVIEST RAIN WAS STILL SOUTHWEST
OF THE CWA ACROSS CENTRAL LOUISIANA ASSOCIATED WITH THE
THUNDERSTORMS THAT WILL BE MOVING INTO SOUTHWEST MISSISSIPPI SHORTLY.
THE THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE CWA TODAY AS THE
WARM FRONT CURRENTLY ACROSS SOUTHERN MISSISSIPPI LIFTS BACK TO THE
NORTH. WITH 24-HR QPF AMOUNTS AROUND 2 INCHES AND LOCAL AMOUNTS OF
THREE TO FOUR INCHES POSSIBLE ACROSS THE WHOLE CWA THROUGH TONIGHT
WL EXPAND THE FLOOD WATCH TO ENCOMPASS THE WHOLE CWA.
THE MAIN EVENT IS STILL SLATED FOR TONIGHT AS THE UPPER LOW OVER OLD
MEXICO THIS MORNING APPROACHES OUR AREA AND HELPS DEEPEN THE LOW
ALREADY FORMING OFF THE SOUTHEAST TEXAS COAST. THE SFC LOW WILL
TRACK TO THE NORTHEAST ACROSS THE DELTA REGION. FAVORABLE
DYNAMICS...ABUNDANT MOISTURE AND ENOUGH INSTABILITY ARE EXPECTED TO
COME TOGETHER TONIGHT TO PRODUCE A SQUALL LINE THAT WILL MOVE ACROSS
THE CWA TONIGHT. SPC HAS OUTLOOKED OUR AREA IN A MODERATE RISK OF
SEVERE STORMS GENERALLY SOUTH OF A LINE FROM VICKSBURG TO GRENADA
WITH A SLIGHT RISK ELSEWHERE. WRAP AROUND RAIN IS EXPECTED TO
CONTINUE ACROSS THE NORTHERN COUNTIES SATURDAY BUT THE POTENTIAL FOR
SEVERE WEATHER SHOULD BE EAST OF OUR COUNTIES BY NOON. SUNDAY STILL
LOOKS DRY BUT A SECOND COLD FRONT WILL MOVE ACROSS THE AREA SUNDAY
NIGHT AND SQUEEZE OUT SOME MORE RAIN. COOLER AND DRIER WEATHER WILL
FOLLOW THROUGH MID WEEK.
PRELIM NUMBERS...
JAN 69/53/58/40/67 ++401
MEI 69/55/60/38/67 ++501
.JAN...
AR...FLOOD WATCH TONIGHT THROUGH FRIDAY NIGHT ALL ZONES SE AR.
LA...FLOOD WATCH TONIGHT THROUGH FRIDAY NIGHT ALL ZONES NE LA.
MS...FLOOD WATCH TONIGHT THROUGH FRIDAY NIGHT ALL ZONES.
22
Hazardous weather outlook, Feb 21, 4:35 AM CST, 55 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
221200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
0435 AM CST FRI FEB 21 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS
.DAY ONE...TODAY AND TONIGHT...
...THUNDERSTORMS...
A MODERATE RISK OF SEVERE THUNDERSTORMS EXIT FOR LATE THIS
AFTERNOON INTO TONIGHT FOR EASTERN LOUISIANA INTO MOST OF
MISSISSIPPI...GENERALLY ALONG AND SOUTH OF A LINE FROM JONESVILLE
LOUISIANA TO YAZOO CITY TO COLUMBUS MISSISSIPPI. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF THIS LINE.
THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD THIS MORNING THROUGH
EARLY THIS AFTERNOON...BUT NO ORGANIZED SEVERE WEATHER IS
EXPECTED BEFORE 5 PM.
A COMPLEX OF STORMS WAS MOVING OVER THE REGION THIS MORNING...BUT
IS EXPECTED TO TAPER OFF FROM THE WEST BY EARLY THIS AFTERNOON.
REDEVELOPMENT IS EXPECTED BY LATE THIS AFTERNOON AS A STRONG
STORM SYSTEM HEADS TOWARD THE LOWER MISSISSIPPI RIVER VALLEY.
THIS WILL LIKELY TRIGGER WIDESPREAD THUNDERSTORMS LATE THIS
AFTERNOON THROUGH TONIGHT. AS THUNDERSTORMS STRENGTHEN OVER THE
REGION TONIGHT...A LINE OF STRONG STORMS IS EXPECTED TO DEVELOP
BEFORE MIDNIGHT AND SWEEP THROUGH THE REGION BEFORE 6 AM
SATURDAY. THESE STORMS MAY BECOME SEVERE...WITH DAMAGING WIND
GUSTS OVER 70 MPH AND ISOLATED TORNADOES...ESPECIALLY SOUTHEAST
OF THE NATCHEZ TRACE PARKWAY.
THIS STORM SYSTEM LIFTING INTO THE SOUTHERN PLAINS AND LOWER
MISSISSIPPI VALLEY WILL COMBINE WITH ABUNDANT MOISTURE AND
INSTABILITY FROM THE GULF OF MEXICO TO PRODUCE WIDESPREAD
THUNDERSTORMS ACROSS SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA...AND MUCH OF MISSISSIPPI. AS THE CORE OF THE STORM
APPROACHES OUR AREA LATE THIS AFTERNOON...A SURFACE LOW PRESSURE
SYSTEM IS FORECAST TO INTENSIFY OVER LOUISIANA AND MOVE INTO
MISSISSIPPI IN ROUTE TO THE TENNESSEE VALLEY.
...FLOODING...
PERIODS OF HEAVY RAINFALL WILL BE LIKELY THIS MORNING AS WELL AS
LATE THIS AFTERNOON THROUGH TONIGHT OVER THE ENTIRE REGION. STORM
TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED. AREAS
WHERE THUNDERSTORMS CROSS OVER FOR AN EXTENDED PERIOD OF TIME
COULD GET ISOLATED AMOUNTS UP TO 5 INCHES. THE SOIL IS AT
SATURATION AND ANY FURTHER RAINFALL WILL CAUSE RAPID RUNOFF AND
LOCALIZED FLOODING PROBLEMS...ESPECIALLY IN LOW LYING AND POOR
DRAINAGE AREAS ACROSS THE ENTIRE REGION.
THIS WILL BE DUE TO AN APPROACHING INTENSIFYING AREA OF LOW
PRESSURE...WHICH WILL OPEN UP THE GULF FOR WIDESPREAD SHOWERS AND
THUNDERSTORMS TO REDEVELOP LATE THIS AFTERNOON THROUGH TONIGHT.
...NON PRECIPITATION...
AN INTENSE AREA OF LOW PRESSURE WILL APPROACH THE REGION FROM THE
SOUTHERN PLAINS THIS AFTERNOON. THE AREA OF LOW PRESSURE WILL
DEEPEN AS IT CROSSES LOUISIANA INTO MISSISSIPPI THIS EVENING.
SOUTHERLY WINDS WILL INCREASE FROM 10 TO 15 MPH TO 15 TO 25 MPH
FOR THIS EVENING...GENERALLY ALONG AND SOUTH OF INTERSTATE 20 AND
EAST OF INTERSTATE 55. THIS WILL CREATE ROUGH BOATING CONDITIONS
ON AREA LAKES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
...DAYS TWO AND THREE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
...DAYS FOUR THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...STORM
SPOTTERS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER
MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
Event by event
27 flash flood, 5 hail, 4 thunderstorm wind. Local standard time, as filed.
Flash Flood, Yazoo
- When
- February 21, 5:30 AM CST to 12:00 PM CST
- Where
- Yazoo County, 1 mi W of Vaughan
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.780, -90.396 (the zone’s center; the record gives no point)
Heavy rains caused a section of Bend Road to get washed out. Additional flooding occurred across a portion of Paradise road 10 miles east of Yazoo City.
Thunderstorm Wind, Warren
- When
- February 21, 7:00 AM CST
- Where
- Warren County, Vicksburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.350, -90.883
Thunderstorm winds toppled a tree and two powerlines in the city of Vicksburg.
Flash Flood, Lincoln
- When
- February 21, 7:20 AM CST to 11:00 PM CST
- Where
- Lincoln County, 2 mi W of Brookhaven
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.532, -90.454 (the zone’s center; the record gives no point)
Heavy rains caused Fern Lane to be coved with water. A person drove into this flooded street and had to be rescued by the Emergency Response Team. Additional street flooding occurred on a portion of state road 550.
Flash Flood, Lawrence
- When
- February 21, 8:00 AM CST to 11:00 PM CST
- Where
- Lawrence County, 8 mi SW of Sontag
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.550, -90.107 (the zone’s center; the record gives no point)
Heavy rains caused water to flood a portion of Rabbit road.
Flash Flood, Jefferson Davis
- When
- February 21, 9:30 AM CST to 9:00 PM CST
- Where
- Jefferson Davis County, 4 mi W of Gwinville
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.570, -89.823 (the zone’s center; the record gives no point)
Heavy rains caused Dodger road to flood.
Flash Flood, Franklin
- When
- February 21, 12:20 PM CST to 11:00 PM CST
- Where
- Franklin County, 3 mi S of Little Spgs
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.477, -90.898 (the zone’s center; the record gives no point)
Heavy rains caused portions of River Road to flood. This high water resulted in several cars getting stuck on River Road in Franklin county.
Flash Flood, Covington
- When
- February 21, 1:30 PM CST to 8:00 PM CST
- Where
- Covington County, Mt Olive
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.633, -89.553 (the zone’s center; the record gives no point)
Heavy rains caused a portion of Calhoun Road to get washed out. Along a portion of Cotton Street water was coming over a bridge.
Flash Flood, Lincoln
- When
- February 21, 2:00 PM CST to 11:00 PM CST
- Where
- Lincoln County, Brookhaven
- Property damage
- $8,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.532, -90.454 (the zone’s center; the record gives no point)
Continued heavy rainfall caused water to enter a house on Lipsey Street as well as having numerous county roads flooded across the southern portion of Lincoln county.
Flash Flood, Copiah
- When
- February 21, 4:00 PM CST to 11:00 PM CST
- Where
- Copiah County, Hazlehurst
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.869, -90.449 (the zone’s center; the record gives no point)
Heavy rains caused water to cover a portion of Georgetown Street.
Flash Flood, Lawrence
- When
- February 21, 4:33 PM CST to 11:00 PM CST
- Where
- Lawrence County, 3 mi NE of Tilton
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.550, -90.107 (the zone’s center; the record gives no point)
Heavy rains caused water to cover several roads in Oak Vale.
Flash Flood, Covington
- When
- February 21, 5:00 PM CST to 8:00 PM CST
- Where
- Covington County, Mt Olive
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.633, -89.553 (the zone’s center; the record gives no point)
Continued heavy rains caused several roads to get closed, generally between Mt. Olive and Collins. Arbo Road, Mooney Road, Station Creek Road, and George Speed Road were all closed.
Flash Flood, Simpson
- When
- February 21, 5:30 PM CST to 11:00 PM CST
- Where
- Simpson County, Mendenhall
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.913, -89.919 (the zone’s center; the record gives no point)
Heavy rains caused Weathersby Creek to flood over Flint Road and a portion of the road had to be closed.
Flash Flood, Jones
- When
- February 21, 5:30 PM CST to February 22, 1:00 AM CST
- Where
- Jones County, Countywide
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.623, -89.169 (the zone’s center; the record gives no point)
Heavy rains caused water to cover several county road overpasses.
Flash Flood, Franklin
- When
- February 21, 7:00 PM CST to 11:00 PM CST
- Where
- Franklin County, Countywide
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.477, -90.898 (the zone’s center; the record gives no point)
Continued heavy rain caused widespread Street flooding across Franklin county.
Flash Flood, Jefferson Davis
- When
- February 21, 7:11 PM CST to 11:00 PM CST
- Where
- Jefferson Davis County, Prentiss
- Property damage
- $1,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 31.570, -89.823 (the zone’s center; the record gives no point)
Continued heavy rain causes 1 to 3 feet of water to cover roads in Prentiss.
Flash Flood, Lincoln
- When
- February 21, 8:00 PM CST to 11:00 PM CST
- Where
- Lincoln County, Brookhaven
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.532, -90.454 (the zone’s center; the record gives no point)
Continued heavy rains caused Several roads to get flooded in the city and traffic had to be diverted to non flooded streets.
Thunderstorm Wind, Franklin
- When
- February 21, 8:00 PM CST
- Where
- Franklin County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- UNKNOWN
- Coordinates
- 31.467, -90.883
Thunderstorm winds knocked down a few trees across Franklin county.
Flash Flood, Copiah
- When
- February 21, 8:30 PM CST to 11:00 PM CST
- Where
- Copiah County, Hazlehurst
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.869, -90.449 (the zone’s center; the record gives no point)
Continued heavy rains caused Numerous streets to flood.
Flash Flood, Rankin
- When
- February 21, 9:00 PM CST to February 22, 1:00 AM CST
- Where
- Rankin County, Richland
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.264, -89.946 (the zone’s center; the record gives no point)
Heavy rains caused several streets to flood in the city of Richland.
Flash Flood, Newton
- When
- February 21, 9:05 PM CST to February 22, 1:00 AM CST
- Where
- Newton County, Countywide
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.400, -89.119 (the zone’s center; the record gives no point)
Heavy rains across the county caused several low-lying roads to flood.
Flash Flood, Claiborne
- When
- February 21, 9:30 PM CST to 11:30 PM CST
- Where
- Claiborne County, 5 mi E of Port Gibson
- Property damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.974, -90.912 (the zone’s center; the record gives no point)
Heavy rains caused a bridge to be washed out between Hearmanville and Port Gibson on Highway 18.
Flash Flood, Marion
- When
- February 21, 9:30 PM CST to February 22, 2:00 AM CST
- Where
- Marion County, Countywide
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.231, -89.822 (the zone’s center; the record gives no point)
Heavy rains caused several roads to be covered with water across the southern portion of Marion county.
Thunderstorm Wind, Lawrence
- When
- February 21, 9:50 PM CST
- Where
- Lawrence County, Monticello
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.550, -90.117
Thunderstorm winds knocked down a few trees.
Hail, Lawrence
- When
- February 21, 9:55 PM CST
- Where
- Lawrence County, 5 mi NE of Monticello
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.600, -90.050
Flash Flood, Simpson
- When
- February 21, 10:00 PM CST to February 22, 2:00 AM CST
- Where
- Simpson County, 1 mi NW of Magee
- Property damage
- $50,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.913, -89.919 (the zone’s center; the record gives no point)
Continued heavy rain caused a few homes to be flooded.
Flash Flood, Hinds
- When
- February 21, 11:00 PM CST to February 22, 2:00 AM CST
- Where
- Hinds County, Byram
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.267, -90.443 (the zone’s center; the record gives no point)
Heavy rains caused numerous streets to flood in the city.
Flash Flood, Lowndes
- When
- February 21, 11:00 PM CST to February 22, 3:00 AM CST
- Where
- Lowndes County, 4 mi S of Columbus
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.473, -88.443 (the zone’s center; the record gives no point)
Heavy rains caused a portion of Old Macon Road to flood.
Flash Flood, Leake
- When
- February 21, 11:40 PM CST to February 22, 2:00 AM CST
- Where
- Leake County, Countywide
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.754, -89.524 (the zone’s center; the record gives no point)
Heavy rains caused a few county roads to flood.
Hail, Neshoba
- When
- February 22, 12:00 AM CST
- Where
- Neshoba County, Neshoba
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.617, -89.150
Hail, Neshoba
- When
- February 22, 12:00 AM CST
- Where
- Neshoba County, Philadelphia
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.767, -89.117
Flash Flood, Clay
- When
- February 22, 12:00 AM CST to 3:00 AM CST
- Where
- Clay County, 5 mi SE of West Pt
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.656, -88.782 (the zone’s center; the record gives no point)
Heavy rain caused McNutt Bottom Road and part of Tibbee Road to be closed.
Thunderstorm Wind, Lowndes
- When
- February 22, 12:00 AM CST
- Where
- Lowndes County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.500, -88.450
Thunderstorm winds caused numerous trees to be blown down across the county.
Hail, Neshoba
- When
- February 22, 12:13 AM CST
- Where
- Neshoba County, Philadelphia
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.767, -89.117
Hail, Winston
- When
- February 22, 12:25 AM CST
- Where
- Winston County, Fearns Spgs
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.017, -88.850
Flash Flood, Claiborne
- When
- February 22, 1:00 AM CST to 3:00 AM CST
- Where
- Claiborne County, Hermanville
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.974, -90.912 (the zone’s center; the record gives no point)
Heavy rains caused a portion of state road 491 to flood.
Flash Flood, Madison
- When
- February 22, 11:45 PM CST to February 23, 1:00 AM CST
- Where
- Madison County, Canton
- Property damage
- $1,000
- Reported by
- UNKNOWN
- Coordinates
- 32.635, -90.034 (the zone’s center; the record gives no point)
Heavy rains caused a road in north Canton to flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Florida, February 21, 2003$2.0 million · 90 kt wind · 1 event
- Flash Flood in Louisiana, February 21, 2003$250,000 · 1 event
- Hail in Texas, February 21, 2003$74,000 · 1.75 in hail · 13 events
- Damaging Wind in Guam, February 21 to 22, 2003$125,000 · 1 event
- Flash Flood in Louisiana, February 21, 2003$75,000 · 1 event
- Flooding in Tennessee, February 21 to 23, 200340 events
- Flash Flooding in Texas, February 21, 2003$50,000 · 6 events
- Flood in Louisiana, February 21, 2003$50,000 · 1 event
- Flash Flood in Texas, February 21, 2003$25,000 · 1 event
- Flood in Louisiana, February 21, 2003$25,000 · 1 event
- Flash Flood in Louisiana, February 21, 2003$20,000 · 1 event
- Flash Flooding in Louisiana, February 21, 2003$17,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5342582, 5342583, 5342584, 5342585, 5342586, 5342587, 5342588, 5342589, 5342590, 5342591, 5342592, 5342593, 5342594, 5342683, 5342684, 5342685, 5342686, 5342687, 5342688, 5342689, 5342690, 5342691, 5342692, 5342693, 5342694, 5342695, 5342696, 5342697, 5342579, 5342698, 5342699, 5342700, 5342580, 5342581, 5342701, 5342702.